# SDR TRAX200600703

- Difficulty date: September 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 7,963 hours, 6,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 231, RIGHT RBL 27 AT FS 484 INTERCOSTAL CRACKED.
